Claire Danes Latisse Side Effects?
Dec 16, 2010
Is Claire Danes experiencing Latisse side effects? Pop Eater notes that the newspaper gossips at the NY Post have cited an anonymous source claims "that Danes' makeup artist has to plaster on concealer to cover the bruise-like purplish and yellowish" skin discoloration on the actress.
Is it true?
She says no.
“When I first started using Latisse, I did actually have a side effect, the skin around my eyes was a little bit red that lasted for about a week,” she said in an online diary of her experience with the product. “But since then, no, I haven’t had any side effects.”
Stylelist.com has more details on the anonymous source claims and an answer from the company.
"Between Claire's team, Allergan and Claire's physician, we don't know where this false rumor originated," an Allergan spokesperson tells the fashion website.
Got an opinion? Share your thoughts now.